REAL

Items where Author is "Ahmad, Bashir"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 9.

Article

Ahmad, Bashir and Ntouyas, S. (2015) Fractional-order multivalued problems with non-separated integral-flux boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (26). pp. 1-17. ISSN 1417-3875

Ahmad, Bashir and Ntouyas, S. and Alsaedi, A. and Al-Hutami, Hana (2014) Nonlinear $q$-fractional differential equations with nonlocal and sub-strip type boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2014 (26). pp. 1-12. ISSN 1417-3875

Ahmad, Bashir and Ntouyas, S. (2013) Existence results for higher order fractional differential inclusions with multi-strip fractional integral boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (20). pp. 1-19. ISSN 1417-3875

Ahmad, Bashir and Alsaedi, A. and Assolami, Afrah (2012) Existence results for Caputo type fractional differential equations with four-point nonlocal fractional integral boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (93). pp. 1-11. ISSN 1417-3875

Ahmad, Bashir and Ntouyas, S. (2011) A four-point nonlocal integral boundary value problem for fractional differential equations of arbitrary order. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (22). pp. 1-15. ISSN 1417-3875

Ahmad, Bashir and Alsaedi, A. (2010) Existence of extremal solutions of a three-point boundary value problem for a general second order p-Laplacian integro-differential equation. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (3). pp. 1-9. ISSN 1417-3875

Ahmad, Bashir and Ntouyas, S. (2010) Some existence results for boundary value problems of fractional differential inclusions with non-separated boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (71). pp. 1-17. ISSN 1417-3875

Ahmad, Bashir (2009) Some existence results for boundary value problems of fractional semilinear evolution equations. Electronic Journal of Qualitative Theory of Differential Equations, 2009 (28). pp. 1-7. ISSN 1417-3875

Ahmad, Bashir and Alsaedi, A. (2007) An extended method of quasilinearization for nonlinear impulsive differential equations with a nonlinear three-point boundary condition. Electronic Journal of Qualitative Theory of Differential Equations, 2007 (1). pp. 1-19. ISSN 1417-3875

This list was generated on Sun Jun 25 22:35:09 2017 CEST.